MathSciNet Relay Station
MathSciNet bibliographic data
MR1765330 16S90 (17B30)
Guédénon, Thomas Localisation in rings equipped with a solvable Lie algebra action. Comm. Algebra 28 (2000), no. 7, 3523–3533.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement